Universidad Complutense de Madrid
E-Prints Complutense

Fixed point index and decompositions of isolated invariant compacta.

Impacto

Downloads

Downloads per month over past year

Romero Ruiz del Portal, Francisco (2004) Fixed point index and decompositions of isolated invariant compacta. Topology and its Applications, 141 (1-3). pp. 207-223. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

380kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864103003808


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

The author proves that if f is an orientation reversing homeomorphism of the plane and p is an isolated and stable fixed point of f then the fixed point index of f at p is equal to 1 . In the orientation preserving case this result was obtained by E. N. Dancer and R. Ortega [J. Dynam. Differential Equations 6 (1994), no. 4, 631–637. The proof is based on the prime ends compactifications method and a fixed point result by K. M. Kuperberg [Proc. Amer. Math. Soc. 112 (1991), no. 1, 223–229.


Item Type:Article
Uncontrolled Keywords:Fixed point index; Conley index; Filtration pairs.
Subjects:Sciences > Mathematics > Topology
ID Code:21777
Deposited On:11 Jun 2013 12:51
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page